I had chemo yesterday and experienced a new side effect shortly after I got home.
I was watching television and suddenly I noticed that my vision was a little kooky.
It was sort of like looking through a kaleidoscope. I saw ears where noses were supposed to be and mouths plastered onto chins.
I didn't have any accompanying headache or nausea but I lay down and closed my eyes with the lights off for about 20 minutes and then my vision returned to normal.
Kind of like getting a migraine aura, only without the actual headache.
I've noted changes in my eyesight since starting chemo and discussed them with Dr. S. last week.
I'm definitely going to need a new prescription for my glasses once I am all done with treatment.
A lot of people get neuropathy to some degree in the form of numbness and tingling in the fingers and toes. I've had that also but not to the extent that it interferes with ADL's.
I've got to talk with some of my fellow warriors and see if any of them have had this.
Have a great week everyone.
ADDENDUM: Turns out this is one of the rarer side effects-occurs in about 30% of patients.
Leave it to me to have it. As far as anyone knows it is temporary with no lasting effects.
Well that is reassuring.